# SDR 98FDEA00340

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMP CEILING, FLOORBEAM AT FS 1130 IS HEAVILY CORRODED IN AND AROUND CENTER CEILING SUPPORT STRAP BL 0.  FABRICATED AND INSTALLED DOUBLER PER EA 7-5310-29488 DATED APRIL 23, 1988.
